# SDR SWAA2021081679527

- Difficulty date: May 20, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 58,408 hours, 34,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drip Tray
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIP SHEILD ABOVE WEATHER RADAR R/T CRACKED / FABRICATED NEW DRIP SHIELD FROM 2024-T3.040. REF ACO 3016-34
